# SDR UALA2013031301484

- Difficulty date: March 13, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,934 hours, 9,793 cycles
- Engine: Pwa PW4077
- System (JASC): 5100 · Standard Practices/Structures
- Part: Circuit Card
- Part number: ELM80182
- Part serial: 32966
- Condition: Unknown
- Location: A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPU CARD HAS AN INTERNAL FAULT, CMC MESSAGE ACTIVE.  REPLACED CPU CARD IN P110 PANEL.
